RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 3, Pages 39–56 (Mi fpm1733)  

Complete systems of eigenfunctions of the Vladimirov operator in $L^{2}(B_r)$ and $L^{2}(\mathbb{Q}_{p})$

A. Kh. Bikulova, A. P. Zubarevbc

a N. N. Semenov Institute of Chemical Physics, Russian Academy of Sciences, Moscow
b Samara State Aerospace University
c Samara State Transport University

Abstract: We construct new bases of real functions from $L^{2}(B_{r})$ and from $L^{2}(\mathbb{Q}_{p})$. These functions are eigenfunctions of the $p$-adic pseudo-differential Vladimirov operator, which is defined on a compact set $B_{r}\subset\mathbb{Q}_{p}$ of the field of $p$-adic numbers $\mathbb{Q}_{p}$ or, respectively, on the entire field $\mathbb{Q}_{p}$. A relation between the basis of functions from $L^{2}(\mathbb{Q}_{p})$ and the basis of $p$-adic wavelets from $L^{2}(\mathbb{Q}_{p})$ is found. As an application, we consider the solution of the Cauchy problem with the initial condition on a compact set for a pseudo-differential equation with a general pseudo-differential operator that is diagonal in the basis constructed.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation


Full text: PDF file (197 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.625+517.518.34+517.983.37+517.984.57

Citation: A. Kh. Bikulov, A. P. Zubarev, “Complete systems of eigenfunctions of the Vladimirov operator in $L^{2}(B_r)$ and $L^{2}(\mathbb{Q}_{p})$”, Fundam. Prikl. Mat., 21:3 (2016), 39–56

Citation in format AMSBIB
\Bibitem{BikZub16}
\by A.~Kh.~Bikulov, A.~P.~Zubarev
\paper Complete systems of eigenfunctions of the Vladimirov operator in $L^{2}(B_r)$ and $L^{2}(\mathbb{Q}_{p})$
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 3
\pages 39--56
\mathnet{http://mi.mathnet.ru/fpm1733}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1733
  • http://mi.mathnet.ru/eng/fpm/v21/i3/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:143
    Full text:23
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019